# SDR 95ZZZM588

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Part number: 9919459509
- Condition: Not Sealed
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT NR 572 - ATL-MCI - CREW NOTICED FUEL LEAKING FROM RIGHT WING FUEL TANK ACCESS PLATE.  FLIGHT RETURNED TO ATL FOR REPAIRS.  ATL MAINTENANCE RESEALED RIGHT WING UPPER TANK PLATE BL 1426.
